MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number 712035
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a portable detector fell and it registered a shock.A dropped detector can lead in worst case to a fracture in the foot.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.The customer has performed gain and pixel calibrations and test images with no problem found.Philips field service engineer advised to continue with clinical use and monitor.The reported problem was confirmed.No details were provided about the circumstances when the detector fell down.As the customer did not make other claims, it is concluded that the detector was dropped by accident (use error).Finally, the system meets the specification for the performed service and is returned to use.Risk estimation revealed acceptable risk per risk benefit analysis, because actually, there is no feasible technical solution for this kind of ¿use error¿.This issue is further monitored and trended.

Brand Name
DIGITALDIAGNOST C90 FLEX/VALUE/CHEST/EMERGENCY ROOM
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key17772702
Report Number3003768251-2023-00051
Device Sequence Number7022206
Product Code MQB
UDI-Device Identifier00884838090705
UDI-Public00884838090705
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number712035
Device Catalogue Number712035
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown